MathSciNet Relay Station
MathSciNet bibliographic data
MR1980997 16G20
Crawley-Boevey, William On matrices in prescribed conjugacy classes with no common invariant subspace and sum zero. Duke Math. J. 118 (2003), no. 2, 339–352.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement